# SDR ASAA2023103045916

- Difficulty date: October 30, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 57,450 hours, 17,025 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FIRE LOOP B INOP. GROUNDED - YES. (RESOLVED ON W/O: 1975101 TASKCARD: N/R-00002 ) PERFOMRED FIM 26-10 TASK 801 AND FOUND FAULT ENGINE 1 LOOP B LEFT CORE FAULT. PERFOMRED ELECTRICAL TESTS IAW FIM 26-10 TASK 805. FOUND HIGH RESISTANCE. PERFOMRED GVI OF HARNESS AND FOUND BROKEN CONNECTOR TO LEFT CORE LOOP B DETECTOR. REPLACED CORE FIRE DETECT HARNESS IAW AMM 26-11-02. OPS TEST GOOD. FAULT NO LONGER PRESENT. THIS CLEARS MEL 26-2B. SEAMC SCOTT NOTIFIED.
